On the restricted convergence of generalized extreme order statistics
- 41 Downloads
Generalized order statistics (gos) introduced by Kamps  as a unified approach to several models of order random variables (rv’s), e.g., (ordinary) order statistics (oos), records, sequential order statistics (sos). In a wide subclass of gos, included oos and sos, the possible limit distribution functions (df’s) of the maximum gos are obtained in Nasri-Roudsari . In this paper, for this subclass, as the df of the suitably normalized extreme gos converges on an interval [c, d] to one of possible limit df’s of the extreme gos, the continuation of this (weak) convergence on the whole real line to this limit df is proved.
AMS Mathematics Subject Classification60F05 62F15 62E20 62G30
Key words and phrasesWeek convergence generalized order statistics generalized extremes continuation of the convergence
Unable to display preview. Download preview PDF.
- 3.H. M. Barakat,Limit theory of generalized order statistics, submitted in J. statist. plann. inference, (2004).Google Scholar
- 4.H. M. Barakat and B. Ramchandran,Continuability / Identifiability of local weak limits for certain normalized intermediate / central rank sequences of order statistics, Journal of Indian Statist. Assoc.39 (2001), 1–31.Google Scholar
- 9.W. FellerAn introduction to probability theory and its applications, Vol. 2, John Wiley & Sons. Inc. Wiley Eastern University edition, 1979.Google Scholar
- 11.B. V. GnedenkoOn some stability theorems, Stability problems for Stochastic Models. Proc. 6th Seminar, Moscow, ed. V. V. Kalashnikov and V. M. Zolotarev, Lecture Notes in Mathematics, 982, Springer-Verlag, Berlin, 24–31, 1982.Google Scholar
- 12.B. V. Gnedenko and L. Senusi Bereksi,On one characteristic of logistic distribution, Dokl. Akad. Nauk. USSR., Vol. 267(1982a), No. 6, 1293–1295.Google Scholar
- 13.B. V. Gnedenko, and L. Senusi Bereksi,On the continuation property of the limit distributions of maxima of variational series, Vestnik. Moskov. Univ. Ser. Mat. Mch. Translation : Moscow Univ. Matm. Bull. Moscow University. Mathematics Bulletin (New York), (1983), No. 3, 11–20.Google Scholar
- 14.B. V. Gnedenko and L. Senusi Bereksi,On one characteristic of the limit distributions for the maximum and minimum of variational series, Dokl. Akad. Nauk. USSR.267(5) (1983), 1039–1040.Google Scholar
- 16.A. ShokryOn the limit theorems for the central terms of a variational series, Ph. D. Thesis, M. G. U., Moscow, 1983.Google Scholar
- 17.N. V. Smirnov,Limit distributions for the terms of a variational series, Original Russian in Trudy Math. Inst. Steklov, Vol. 25(1949), 1–6. Translated by Amer. Math. Soc. Tran., Vol.67(1952), No. 16.Google Scholar